I recently began noticing a reddish 'powdery' looking solid substance accumulating after I urinate while having a bowel movement in the afternoon.
This only seems to occur in the afternoon upon my return from work and is accompanied by a burning sensation and feeling that I did not clear my bladder
fully. I can usually urinate a small amount a few minutes after this. A recent annual physical (2 weeks) indicated nothing abnormal in my urine specimen and blood work is good except for high cholesterol. I occasionally have some discomfort in the front right of my
body around my pelric bone (toward hip)
Any ideas on what this could indicate.
Thanks for your thoughts.
The symptoms you describe sound suspicious for a urinary tract infection (UTI). UTI may be associated with dysuria (burning with urinating), frequency (frequent voiding), urgency (feel that you really have to urinate when the urge hits), sense of incomplete voiding (feeling that the bladder is not emptying completely after voiding), suprapubic pain, and blood in the urine (which may be the reddish powdery substance you describe). Not all of the symptoms described above need to be present and sometimes only a few symptoms are present. The only way to find out is to see your personal physician or urologist who can perform a urinalysis and urine culture, and examine you in person. You mention that you have seen your physician 2 weeks ago for an annual physical examination, but it is not clear to me whether your urinary symptoms started before or after this. If the symptoms persist, I recommend another visit to your doctor. Wish you the best.
This information is provided for general medical education purposes only. Please consult your physician for diagnostic and treatment options pertaining to your specific medical condition. More individualized care is available at the Henry Ford Hospital and its satellites (1 800 653 6568).
*Keyword: hematuria ,UTI
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.